# SDR 97ZZZX3994

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60BP
- Make and model: Amtr VENTURE
- Aircraft serial: 51
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg & Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT EXTEND UNTIL PILOT OPENED BYPASS VALVE TO USE EMERGENCY HAND PUMP.  GEAR FELL TO DOWN POSITION, BUT WOULD NOT EXTEND AND LOCK.  A GEAR-UP LANDING WAS MADE WITH EXTENSIVE DAMAGE TO AIRCRAFT.
